# SDR K11A2020010333201

- Difficulty date: November 17, 2018
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N332CK
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 73,325 hours, 44,925 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR FWD UPPER CORNER HAS CRACKS COMING FROM FASTENER HOLE WITH ENDS OF CRACKS MARKED
